# SDR RRXA10771

- Difficulty date: April 16, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010202
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND UNSAFE LIGHT DAMAGE TO LT MLG UNSAFE LIGHT (RED) STAYS ON & NO L/H MLG GREEN LIGHT AFTER SEVERAL GEAR CYLES, GOT GREEN LIGHT ONLY AFTER STEEP BANKS AT LT. SIDE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED IAW DC-8 SRM 51-1-8. RECEIVED PART AND INSTALLED IAW DC-8 MM 32-60-0 AND DC-8 MM 32-20-00.
